These are the essentials you need to get better. Nothing more, nothing less, Hand-selected by pharmacists, and caregivers to prepare you for anything that comes your way. All our medicines are FDA Monograph Certified made by ethical, world-class manufacturers.
Extra Strength Headache Relief is a combination of Acetaminophen, aspirin, and caffeine. The FDA has recognized the combination as safe for the treatment of acute headache, particularly migraine.
What Should I Know Before Using It?
This pain medication can cause bleeding to the stomach or the intestine, which can be fatal. When taking this drug, these conditions will arise without warning.
During late pregnancy, taking this drug may cause internal bleeding. Consult a doctor before using this drug if you are pregnant.
It is best for conditions such as muscle aches, toothaches, menstrual cramps, or headaches (including migraine) to relieve pain.
Aspirin and Acetaminophen reduce pain by preventing your body from producing some natural substances. Caffeine helps to improve aspirin and Acetaminophen effects.
Compares to: Excedrin®
Not Suitable For
1. Those who have ever had an allergic reaction to other fever reducer/pain relievers
2. Anyone who takes other drugs containing NSAIDs (aspirin, naproxen, Ibuprofen, etc.)
3. Those who have three or more alcoholic drinks every day
4. Children under the age of 13